# SDR REXA200700045

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 4,748 hours, 3,744 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GOT SMOKE AND SWEET BURNING ODOR.  QRH FOLLOWED RETURNED TO AIRPORT.  FOUND TO BE RESIDUAL DE-ICE FLUID IN ECS SYSTEM.  ENGINE RUNS PERFORMED OPERATIONAL CHECKED GOOD
